# SDR 95ZZZX5827

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- Engine: Cont TSIO520E
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Header Assy
- Part number: 99103014
- Condition: Failed
- Location: Turbo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSIENT AIRCRAFT REPORTED NO BOOST.  INSPECTED TURBO, UNABLE TO ROTATE IMPELLER.  REMOVED TURBO, FOUND INTERNAL DIVIDER OF HEADER ASSY BROKEN APART ENTIRE LENGTH.  PIECE OF DIVIDER HAD BROKEN OFF AND JAMMED TURBO IMPELLER.  HEADER ASSY WAS ALSO BULGED AND RUPTURED IN REAR.  REPLACED HEADER ASSY.  REMOVED BROKEN OFF PIECES FROM TURBO CAVITY.  SUBMITTER SUGGESTS CLOSER INSPECTION OF EXHAUST SYSTEM OR LIMITING TIME IN SERVICE.
